# SDR CALA2024052301568

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757324
- Aircraft serial: 32586
- Aircraft time: 61,722 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141N515011
- Condition: Cracked
- Location: Bs 365-377
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STRAP ON BOTTOM OF COCKPIT FLOOR BEAMS BETWEEN F.S. 365.2 5 AND 377.7 AT LBL 25 (LEFT TUNNEL OF MEC) IS CRACKED
